Letters

Gabapentin may cause reversible visual field constriction

BMJ 2006; 332 doi: https://doi.org/10.1136/bmj.332.7556.1511-b (Published 22 June 2006) Cite this as: BMJ 2006;332:1511

GABA transaminase inhibitors may cause irreversible visual field loss

  1. Jon M Durnian, specialist registrar ophthalmology (jon_durnian@hotmail.com),
  2. Louis G Clearkin, consultant ophthalmologist
  1. Arrowe Park Hospital, Upton, Wirral CH49 5PE
  2. Arrowe Park Hospital, Upton, Wirral CH49 5PE

    EDITOR—We have a few points to raise in relation to the case report of Bekkelund et al.1 Field loss with GABA transaminase inhibitors is a well recognised phenomenon, but most case series have shown that it is irreversible. The …

    View Full Text

    Sign in

    Log in through your institution

    Free trial

    Register for a free trial to thebmj.com to receive unlimited access to all content on thebmj.com for 14 days.
    Sign up for a free trial

    Subscribe